# SDR DALA2019012300446

- Difficulty date: January 22, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N912DU
- Make and model: Boeing 737932ER
- Aircraft serial: 64883
- Aircraft time: 67 hours, 28 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3912- ODOR -CREW REPORTS DIESEL ODOR AT 10K ON DESCENT INTO PBI. CORRECTIVE ACTION: C/W NO GO ODI PROCEDURES INSPECTED ENGINES APU AND PNEUMATIC DUCTS FOR CONTAMINATION. CORRECTIVE ACTION: C/W NO GO ODI ATA 2172. T/S PER FIM 21-00-00-810-806 AND AMM 05-51-56. INSPECTED CONDITIONED AIR DUCT FOR CONTAMINATION. REF LOG 3837944. OK FOR SERVICE (0913508).
